# SDR AMTA200700096

- Difficulty date: February 18, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT CODE ON AFTER A MANUAL SHUTDOWN 1 HOUR PRIOR TO LANDING.  LIGHT EXTINGUISHED AFTER 5 MIN.  APU MASTER CAUTION LIGHT DID NOT STAY ILLUMINATED AFTER FAULT LIGHT WENT OUT.  PERFORMED FIM, STEP F (1) B (4) VALVE OPERATION NORMAL.  NO MX MESSAGE.  (CLEAN AND RESEATED CONNECTOR PLUG)  OPS CHECK GOOD.  OK FOR SERVICE.  (K)
